# SDR SWAA2016071553877

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 32,465 hours, 15,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
